# SDR 2006UALA00685

- Difficulty date: April 13, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727b S1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 727B STR 1 HAS ONE EACH EXTRA HOLE AS MARKED.  FABRICATED REPAIR ANGLES, INSTALLED REPAIR, ALODINED, PRIMED AND PAINTED PER SRM 53-00-03 FIG 201
